MathSciNet Relay Station
MathSciNet bibliographic data
MR274420 12.20
Hanneken, C. B. Irreducible congruences of prime power degree. Trans. Amer. Math. Soc. 153 1971 167–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement